Riemannian Gaussian Distributions on the Space of Symmetric Positive Definite Matrices - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Information Theory Year : 2017

Dates and versions

hal-01710191 , version 1 (15-02-2018)

Identifiers

Cite

Salem Said, Lionel Bombrun, Yannick Berthoumieu, Jonathan Manton. Riemannian Gaussian Distributions on the Space of Symmetric Positive Definite Matrices. IEEE Transactions on Information Theory, 2017, 63 (4), pp.2153 - 2170. ⟨10.1109/TIT.2017.2653803⟩. ⟨hal-01710191⟩
100 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More